Review: could Pepcid ac cause Noises or buzzing in the ears (Tinnitus)?
Summary: Noises or buzzing in the ears is found among people who take Pepcid ac, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Klonopin, and have Dyspepsia.
We study 3,172 people who have side effects while taking Pepcid ac from FDA and social media. Among them, 27 have Noises or buzzing in the ears. Find out below who they are, when they have Noises or buzzing in the ears and more.
You are not alone: join a mobile support group for people who take Pepcid ac and have Noises or buzzing in the ears >>>
Pepcid ac has active ingredients of famotidine. It is often used in gastroesophageal reflux disease. (latest outcomes from Pepcid ac 3,314 users)
Noises or buzzing in the ears
Noises or buzzing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.(latest reports from Noises or buzzing in the ears 19,879 patients)
On Nov, 28, 2014: 3,172 people reported to have side effects when taking Pepcid ac. Among them, 27 people (0.85%) have Noises Or Buzzing In The Ears.
Time on Pepcid ac when people have Noises or buzzing in the ears * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Noises or buzzing in the ears||100.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Noises or buzzing in the ears when taking Pepcid ac * :
|Noises or buzzing in the ears||79.41%||20.59% |
Age of people who have Noises or buzzing in the ears when taking Pepcid ac * :
|Noises or buzzing in the ears||0.00%||0.00%||0.00%||0.00%||10.71%||17.86%||25.00%||46.43% |
Severity of Noises or buzzing in the ears when taking Pepcid ac ** :
How people recovered from Noises or buzzing in the ears ** :
Top conditions involved for these people * :
- Dyspepsia (9 people, 33.33%)
- Hypertension (6 people, 22.22%)
- Back pain (5 people, 18.52%)
- Type 2 diabetes mellitus (5 people, 18.52%)
- Gastrooesophageal reflux disease (2 people, 7.41%)
Top co-used drugs for these people * :
- Klonopin (6 people, 22.22%)
- All other medication (6 people, 22.22%)
- Magnesium oxide (5 people, 18.52%)
- Glimepiride (5 people, 18.52%)
- Soma (5 people, 18.52%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Noises Or Buzzing In The Ears while taking Pepcid Ac?
You are not alone! Join a mobile support group:
- support group for people who take Pepcid ac and have Noises Or Buzzing In The Ears
- support group for people who take Pepcid ac
- support group for people who have Noises Or Buzzing In The Ears
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Pepcid ac, Noises or buzzing in the ears
You may be interested at these reviews (Write a review):
- Ringing in the ears from linzess
(Posted by a 23 year old woman who has Ringing In The Ears, and takes Linzess)
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
(Posted by a 64 year old woman who has Ringing In The Ears, and takes Terazosin Hydrochloride)
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 ...
- Still ill after several years (1 response)
(Posted by a 43 year old man who has Sweating, Headache, Vertigo, Restlessness, Throat - Sore, Pain - Joints, Fatigue - Chronic, Tinnitus, Chronic Sinusitis, and takes Beconase Aq)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and th ...
- Lansoprazole and vitamin c drug interactions (1 response)
(Posted by a 40 year old woman who has Allergy, Urticaria, and takes Lansoprazole, Famotidine, Vitamin C)
Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.
- Ringing in ear after kenalog injection
(Posted by a 31 year old man who has Ringing In The Ears, and takes Kenalog)
After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog i ...
More reviews for: Pepcid ac, Noises or buzzing in the ears
- A study of side effects of Baclofen for a patient with Hereditary Spastic Paraplegia. The patient has Ringing In The Ears (a ringing in the ears)
Comments: Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please?
What me ...
- A study of side effects of Triamterene And Hydrochlorothiazide for a patient with High Blood Pressure. The patient has Sinusitis (inflammation of sinus), Psoriasis (immune-mediated disease that affects the skin), Eczema (patches of skin become rough and inflamed, with itching and bleeding blisters), Tinnitus (a ringing in the ears)
Comments: I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
- A study of side effects of Tirosint for a patient with Hypothyroidism. The patient has Brain Stem Glioma (cancerous glioma tumour in the brainstem), Ringing In The Ears (a ringing in the ears), Vertigo - Positional (disorder arising in the inner ear cause vertigo)
Comments: I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago ...
- A study of side effects of Simvastatin for a patient with Lower Cholesterol. The patient has Ringing In The Ears (a ringing in the ears), Ringing In Ears Heightened Whilst On Simivastatin
Comments: I had initial assessment for hearing loss. tinnitus came on after a ear and nose infection. Went after taking antibiotics on two occasions but returned after coming off antibiotics. Still awaiting referral to ENT. Noise reduced after coming off simivastatin but acceptable. Had to go back on statins ...
- A study of drug interactions between Pepcid, Sudafed, Aspirin, Cymbalta for a patient with GERD, Ear Congestion, Blood Thinner, Depression. The patient has Cough
Comments: Coughing is severe often to the point that things go black and there is a ringing in my ears. I have never passed out, though I often think I may. I have allergies and my coughing onset is usually due to aspiration of food drink or sinus drainage. Sometimes It begins with a sharp tickle in my lar ...
More related studies for: Pepcid ac, Noises or buzzing in the ears
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.